Nurofen Ibuprofen 10% Gel 40g - Maximum Strength Pain Relief For Achilles Tendonitis, Muscles, Back - Anti-Inflammatory Treatment For Bones And Joint Discomfort

Price History & Forecast

No Price Data Available

Price history will appear here once data is collected from Amazon.

Price Distribution

No price data available for histogram

Take Action

Buy on Amazon

Product Description

Product Description This easy to apply gel helps provide relief from pains and sprains, strains and sports injuries. Ingredients Ibuprofen 10% w/w, Also contains: Purified Water, Isopropyl Alcohol, Hydroxyethylcellulose, Benzyl Alcohol, Sodium Hydroxide., See product leaflet for full list of ingredients Safety Warning Do not use if you: are allergic to any of the ingredients, aspirin or any other pain relievers known as nsaids (non-steroidal anti-inflammatory drugs). Are under 12 years, pregnant or breastfeeding, except on the advice of a doctor. Do not apply more of this medicine than the label tells you to. Consult your doctor before use if you are asthmatic, have active peptic ulcer, kidney problems or are taking aspirin or other pain killers. Talk to your doctor if your symptoms worsen or if there is no improvement after 14 days. Do not cover with plaster or dressing. Do not apply more than 4 times in 24hrs. Do not reapply within 4 hours. Do not use it on broken or damaged skin, on the lips, near the eyes, mouth or nose. Avoid excessive exposure of the treated area to sunlight. Discontinue if a rash develops. Use this medicine only on your skin. Keep out of the sight and reach of children. Manufacturer Contact Information Wellcroft House Wellcroft Road Slough Sl1 4Aq

Key Features

This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.

Topical relief for your body aches and pains

Targeted relief directly at the site of pain

Soothes and cools

Relieves: sprains and strains, sports injuries, back pain, joint pain, muscular and rheumatic pain

Adults and children 12 years and over

Nurofen Joint and Back Pain Relief Max Strength 10% Gel; contains ibuprofen; for pain relief; always read the label-UK/N/1218/0140

Product Details

Brand
Nurofen
Size
40 G (pack Of 1)
Format
Personal Care
Domain
Amazon UK
Release Date
01 January 2017
Listed Since
27 February 2019
Nurofen Ibuprofen 10% Gel 40g - Maximum Strength Pain Relief For Achilles Tendonitis, Muscles, Back - Anti-Inflammatory Treatment For Bones And Joint Discomfort

Price loading...

Price data last checked 13 day(s) ago - will refresh soon

Buy Now on Amazon